# SDR SWIA2025090200017

- Difficulty date: April 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BRACKET, IS BENT ON FRAMES , FS 581.00 AT STGR27.  REMOVED 1 EACH DAMAGE BRACKETS AT  581.00 AT STGR27 IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW BRACKET AT FS581.00 STGR27 IAW SRM 51-42-06-001-001-A01 AND DWG  SH670-33600  REV- AD.  COMPLIED WITH TASK 51-900-1002-SKY.
